Two Western Women OD in Cambodia

Plouton

Forum Veteran
Don't know quite where to put this so I will put it here. Two women, Natalie Jade Seymour age 22 from the UK and Abbey Gail Amisola age 27 from Canada died Tuesday in Cambodia. They had met last year in Bali and had gotten together recently to tour Cambodia. The official story is that the two women had been suffering from diarrhea and vomiting and went to the local pharmacy. They took some pills and were found dead in the middle of the night. The official view is that they somehow did know the correct dose and accidentally overdosed. In the photos of the beds one can see white pills on the floor and the little numbered cones mark where two blister packs of pills were found.

Now I have a little trouble with this explanation. I don't know of any diarrhea/vomiting meds that you can OD on. It would help if we knew what the white pills are but the sources don't say. Still I think any adult knows that the correct dose is one or two pills, not a large number. How did all the pills get on the floor? Also I think it strange that both women died at about the same time.

A local expat website suggested that maybe the women obtain some harder drugs for another purpose. Apparently opioids are easily available and cheap. Foreign tourists dying in Cambodia of drug overdoses are a far too common occurrence.

A outside possibility is that they committed suicide though there is little indication. Seymour did buy a one-way ticket to Cambodia but otherwise they seemed happy enough. Maybe an autopsy will provide the answer.

25641.jpg
25653.jpg
25643.jpg
25655.jpg
25645.jpg
25647.jpg
 

McM

Krautnigger
Room looks like the refugios in the Spanish mountains, where you could sleep for free in case of bad weather or nightfall.
 
it's so weird seeing the picture's of them alive and then dead, like that one was obviously taken the same day, she must have taken that one during her day out went back to her room with her friend and died, still though a body can look so hot and attractive one minute then not so hot and kinda attractive after they die but still the death look not a good look if you're going to make it in the modeling business but then again she made it on the website so who am i to say otherwise.
 

Schitzo

Im a FireBall
You hear of alot of western women dying by od in cambodia.... On a different poin here in the usa we have a lot of people going around who cant get hard drugs and are withdrawing taking otc Anti diarrhea meds called loopermide aka immodium its sometimes mixed with robatussin because loopermide is a opiate but will not pass the blood brain barrier on its own and robitussin dxm will allow it to pass the bbb.... We call it the poor mans methadone.
 

tero

GOREBABY
You hear of alot of western women dying by od in cambodia.... On a different poin here in the usa we have a lot of people going around who cant get hard drugs and are withdrawing taking otc Anti diarrhea meds called loopermide aka immodium its sometimes mixed with robatussin because loopermide is a opiate but will not pass the blood brain barrier on its own and robitussin dxm will allow it to pass the bbb.... We call it the poor mans methadone.
Wow never heard of it?
 
Top